MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-1.1
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
During preparation for a pulmonary vein isolation procedure with the patient on the table, an error message was noted which delayed the procedure.Thee dws stated the rear chassis fan was not detected.The dws was rebooted approximately five times times, which resolved the issue and the procedure was completed with no patient consequences.
 
Additional Manufacturer Narrative
One ensite x display workstation (dws) z4 was received for evaluation.Visual inspection revealed the front panel ports, and labels show signs of wear consistent with use over time.Internal visual inspection showed an ingress of foreign materials (dust).It was noted that the rear chassis fan was connected securely and was spinning up correctly (when power was applied).It was also noted that there was physical damage to the front usb ports.The dws device accessories were connected along with power.Power was applied and the dws did not pass the power-on-self-test (post), as a usb port symptom appeared as well as a luks.It was noted that the usb symptom related to port 1-4 was present no matter where the mouse or keyboard were connected.Upon second boot, the dws did not pass the post for a 512-rear chassis fan not connected error which duplicated the reported symptom, however it was noted that the fan was spinning.This is an indication of a motherboard symptom (usb controller and sense for the fan).The dws loaded the operating system successfully then ensite application main log-in screen loaded successfully with no errors.It was observed that the hostname installed was dwsx19216817.Hardware diagnostics which revealed both the memory and the hard drive tests were successful.The reported event was able to be duplicated intermittently by power sequencing.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the investigation, and information provided to abbott, the reported event was able to be confirmed, and the root cause was attributed to intermittent motherboard and physical damage to the usb ports.

Brand Name
ENSITE¿ X DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19088914
Report Number2184149-2024-00069
Device Sequence Number7575722
Product Code DQK
UDI-Device Identifier05415067037725
UDI-Public(01)05415067037725(10)8165789
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K231415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-1.1
Device Lot Number8165789
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2024
Supplement Date Received by Manufacturer04/01/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown